Generalized interpolation in the unit ball.

Título inglés Generalized interpolation in the unit ball.
Título español Interpolación generalizada en la bola unidad.
Autor/es Marco, Nicolas
Organización Lab.
Revista 0214-1493
Publicación 2001, 45 (1): 235-257, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study a generalized interpolation problem for the space H(B2) of bounded homomorphic functions in the ball B2. A sequence Z = {zn} of B2 is an interpolating sequence of order 1 if for all sequence of values wn satisfying conditions of order 1 (that is discrete derivatives in the pseudohyperbolic metric are bounded) there exists a function f Î H(B2) such that f(zn) = wn. These sequences are characterized as unions of 3 free interpolating sequences for H(B2) such that all triplets of Z made of 3 nearby points have to define an angle uniformly bounded below (in an appropriate sense). Also, we give a multiple interpolation result (interpolation of values and derivatives).
Clasificación UNESCO 120209
Palabras clave español Interpolación ; Funciones analíticas ; Bola unidad
Código MathReviews MR1829587
Icono pdf Acceso al artículo completo